# SDR DL757953567

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 2612 · Fire Detection
- Part: Press Switch
- Condition: Failed
- Location: Cargo Compt
- Component: S453T201T
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, NR 1 BTL CARGO FIRE EXT DISCHARGE WAS ILLUMINATED.  DURING TOW INTO GATE NR 2 BTL DISCHARGE ILLUMINATED AND WAS ACCOMPANIED WITH CARGO BTL 1 AND CARGO BTL 2 EICAS MESSAGE.  REPLACED NR 1 CARGO FIRE EXT BOTTLE AND FOUND PRESSURE SWITCH FAULTY.
